Journal of Logic and Computation
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Logic Comput., 2021, Volume 31, Issue 5, Pages 1330–1355 (Mi jlc4)  

Negation as a modality in a quantified setting

Stanislav O. Speranski

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Funding Agency Grant Number
Ministry of Science and Higher Education of the Russian Federation 075-15-2019-1614
Contest «Young Russian Mathematics»
This work was performed at the Steklov International Mathematical Center, and supported by the Ministry of Science and Higher Education of the Russian Federation (Agreement No. 075-15-2019-1614). In addition, being a Young Russian Mathematics award winner, I would like to take this opportunity to thank the award's sponsors and jury.


DOI: https://doi.org/10.1093/logcom/exab025


Bibliographic databases:

Received: 07.10.2020
Language:

Linking options:
  • http://mi.mathnet.ru/eng/jlc4

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:27

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021